Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
absolution

Red Marks While On Accutane

Recommended Posts

Hi

I'm ending my 3rd month of accutane, and my face looks great (zit-wise), but I have been having problems with post-acne redness. I apply jojoba oil, aloe vera, and honey to my face almost daily, but I was wondering if there was anything else I could do? The redness is really bad, so please help :cry:

Link to comment
Share on other sites

Hi

I'm ending my 3rd month of accutane, and my face looks great (zit-wise), but I have been having problems with post-acne redness. I apply jojoba oil, aloe vera, and honey to my face almost daily, but I was wondering if there was anything else I could do? The redness is really bad, so please help :cry:

Link to comment
Share on other sites

Six months? I'm seven months post Accutane and the red marks hasn't faded at all...you'll need expensive laser treatments to ever get rid of them, trust me. Be sure to bill your stupid doctors or the company behind the pills as they are to blame for the fucking drug and ALL of it's side effects. Fuck them all.

Link to comment
Share on other sites

Six months? I'm seven months post Accutane and the red marks hasn't faded at all...you'll need expensive laser treatments to ever get rid of them, trust me. Be sure to bill your stupid doctors or the company behind the pills as they are to blame for the fucking drug and ALL of it's side effects. Fuck them all.
Link to comment
Share on other sites

Hi

I'm ending my 3rd month of accutane, and my face looks great (zit-wise), but I have been having problems with post-acne redness. I apply jojoba oil, aloe vera, and honey to my face almost daily, but I was wondering if there was anything else I could do? The redness is really bad, so please help :cry:

The hyperpigmentation and macules can normally take around 6 months to fully heal and disappear. There isn't too much you can do, beyond normal skin-care. Chemicals and other treatment might just make it worse.

Link to comment
Share on other sites

seems as tho it just take time :)

maybe ask your derm?

Yea, I tried that. He said it would clear up for the most part on its own and that I should wait it out, but he also said that if im unhappy at the end of my treatment I have to wait a year for chemical peels and whatnot.

A year!?

Link to comment
Share on other sites

seems as tho it just take time :)

maybe ask your derm?

Yea, I tried that. He said it would clear up for the most part on its own and that I should wait it out, but he also said that if im unhappy at the end of my treatment I have to wait a year for chemical peels and whatnot.

A year!?

Link to comment
Share on other sites

Also, Ive heard good things about the ACV method for redmarks, but I'm guessing thats a big no-no for accutane users. Except..maybe if i dilute it a lot and then wash it off after a few minutes.......?? :shhh:

Link to comment
Share on other sites

seems as tho it just take time :)

maybe ask your derm?

i was doing chemical peels while on accutane, and no side effects.

also now im doing an ultra low dose with laser treatments and peels in the same time, no indications... just find a good doc.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×